Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 31, NWS Austin/San Antonio, TX

May 29, 2023Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 29, 2023, 6:18 PM CDT for Bexar County, Texas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2023, 6:18 PM CDT (23:18 UTC)
Expired
May 29, 2023, 9:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:19 PM CDTFLASH FLOOD2 Nnw Olmos Park, TXREPORT FROM MPING STREET/ROAD FLOODING.
May 29, 6:20 PM CDTFLASH FLOOD2 Se Leon Valley, TXPARKWAY DRIVE CLOSED DUE TO FLOODING.
May 29, 6:25 PM CDTFLASH FLOOD2 Ssw Shavano Park, TXLOW WATER CROSSING CLOSED DUE TO FLOODING AT SLEEPY HOLLOW DRIVE AND SUNBURST LN.
May 29, 6:47 PM CDTFLASH FLOOD1 Nw Shavano Park, TXREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
May 29, 7:36 PM CDTFLASH FLOODSan Antonio, TXSTRANDED CAR FROM RESULT OF FLOODING NEAR THE ST. MARYS BRIDGE IN SOUTH DOWNTOWN SAN ANTONIO.
May 29, 7:55 PM CDTFLASH FLOOD2 Nw Castle Hills, TXSEVERAL LOW WATER CROSSINGS CLOSED ON THE NW SIDE OF THE SAN ANTONIO METRO ACCORDING TO BEXAR FLOOD.
May 29, 7:57 PM CDTFLASH FLOOD6 Sse San Antonio, TXBEXAR FLOOD REPORTS OLD CORPUS CHRISTI ROAD IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

455 
WGUS54 KEWX 292318
FFWEWX
TXC029-300230-
/O.NEW.KEWX.FF.W.0031.230529T2318Z-230530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
618 PM CDT Mon May 29 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Bexar County in south central Texas...

* Until 930 PM CDT.

* At 618 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts up to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, San Antonio Int Airport, Stinson Municipal Airport, 
  Leon Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell 
  Hills, Shavano Park, Hollywood Park, Cross Mountain, Olmos Park, 
  China Grove, Lackland AFB, Sea World, The Dominion, Leon Springs, 
  Government Canyon State Natural Area and Timberwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2934 9835 2928 9862 2940 9876 2959 9881
      2960 9881 2971 9854 2953 9837

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:53 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 29, 1:53 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
153 PM CDT Mon May 29 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 152 PM CDT Mon May 29 2023

Synopsis/Mesoanalysis: Evident in GOES water vapor imagery, a weak
area of shortwave troughing is crossing much of the Southern Plains
early this afternoon. Latest RAP analyses place the axis of the mid-
level troughing along a line extending northeast to southwest from
approximately Frederick, OK to Abilene to Del Rio. Convective
initiation is in progress along and immediately ahead of the
advancing height falls, with deepening cumulus and radar echoes
evident from San Saba County southwest into northern Kerr County.
The current concentration of storms over this relatively small
portion of South-Central Texas may be linked to the remains of an
MCV that moved into the vicinity earlier this morning. Additional
shower and thunderstorm development will materialize through the
remainder of the afternoon hours. Activity will be favored over
central portions of the area, where proximity to the slowly-
advancing mid-level height falls will be greatest. Brief downpours
and locally heavy rainfall will be the main concern in these storms,
although an isolated strong to marginally severe thunderstorm with
hail and gusty winds can't be ruled out. Storms will dissipate by
the mid evening hours tonight. While an isolated shower/storm can't
be ruled out along and east of US 77 tomorrow afternoon, the
majority of South-Central Texas should remain dry beyond this
evening.

Rest Of Today: Expect showers and storms to continue to develop over
Hill Country through the next couple hours. Scattered activity
should progress east-southeast into portions of the I-35 Corridor
and Coastal Plains through early evening, when storms should rapidly
weaken as the boundary layer stabilizes. The main concern in any
showers and storms will be locally heavy rainfall, minor flooding
impacts, and cloud to ground lightning. While secondary to the
aforementioned hazards, an isolated strong storm containing large
hail and gusty winds can't be ruled out, especially over the Coastal
Plains where bulk shear values are slightly higher. The Storm
Prediction Center has introduced a marginal (level 1 out of 5) risk
for severe thunderstorms in its latest day one outlook in light of
this small potential. The Weather Prediction Center continues to
carry a slight (level 2 out of 4) risk for excessive rainfall across
the Coastal Plains, with a marginal (level 1 out of 4) risk in place
across the rest of the region. Being Memorial Day afternoon, we
caution those with outdoor plans to remain vigilant to changing
weather conditions. Should a storm approach your area, seek safe
shelter indoors until the storm passes. If you can hear thunder, you
are close enough to a storm to be struck by lightning. Those
planning to hit the roads are reminded to never attempt to drive
through flooded roadways and low water crossings.

Tuesday: Expect high temperatures near or slightly above normal.
Readings should range from the mid to upper 80s across the east to
the lower 90s along the Rio Grande. An isolated shower or
thunderstorm can't be completely ruled out over the far east during
the afternoon hours. Heavy rainfall and severe weather are not
expected at this time.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 152 PM CDT Mon May 29 2023

The beginning of the long-term forecast on Wednesday will begin dry
as short-wave ridging moves into the area and remains in place
through Thursday. Highs Wednesday and Thursday should top out in the
upper 80s to lower 90s with lows in the upper 60s to near 70
degrees. Winds will remain out of the southeast with speeds
generally 8-15 mph with slightly higher speeds on Thursday expected.
The upper pattern will begin to shift by Thursday night as the sub-
tropical jet begins to work back into the region. This should bring
several disturbances back into the area beginning over the weekend.
This will reintroduce PoPs back into the forecast with the weak lift
in place beginning Friday in the Hill Country before spreading to
the rest of the area on Saturday. As of now, Sunday has the higher
chances of rain in the extended, but there are many model runs to go
ahead of the upcoming weekend. Temperatures throughout the remainder
of the long-term will remain near 90 for highs with lows in the
upper 60s to near 70 degrees.

&&

.AVIATION...
(18Z TAFS)
Issued at 1225 PM CDT Mon May 29 2023

Expect primarily VFR conditions through tonight at our TAF sites. The
San Antonio sites and DRT have occasionally reported BKN cigs at MVFR
levels over the last several hours, but have held off on any TEMPO
groups in the 18Z update given satellite trends and continued rising
bases through the afternoon hours. Anticipate scattered TSRA
development by mid-afternoon along and west of Interstate 35, with CB
possible in the vicinity of AUS, SAT, and SSF through the early
evening hours. Have addressed this potential with a VCTS group given
remaining uncertainties surrounding the precise locations and tracks
of storms. Will continue to monitor trends and adjust this forecast
if necessary. Quiet conditions will prevail from mid evening through
tomorrow. MVFR/IFR cigs may develop closer to daybreak, which has
been accounted for at the San Antonio terminals. Have held prevailing
SCT between FL010 and FL020 at AUS and DRT given lower forecast
confidence.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  89  68  90 /  20  10   0   0
Austin Bergstrom Intl Airport  65  88  65  89 /  20  10   0   0
New Braunfels Muni Airport     65  88  67  88 /  30  10   0   0
Burnet Muni Airport            64  87  66  88 /  20   0   0   0
Del Rio Intl Airport           70  92  71  92 /  10   0   0   0
Georgetown Muni Airport        65  88  65  89 /  20  10   0   0
Hondo Muni Airport             65  88  67  88 /  20   0   0   0
San Marcos Muni Airport        64  88  65  88 /  20  10   0   0
La Grange - Fayette Regional   67  87  66  88 /  20  20   0   0
San Antonio Intl Airport       66  88  68  88 /  30  10   0   0
Stinson Muni Airport           67  89  69  89 /  30  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Quigley
Long-Term...29
Aviation...Quigley
Hazardous weather outlook, May 29, 6:04 AM CDT, 12 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
604 AM CDT Mon May 29 2023

TXZ171>173-183>194-202>209-217>225-228-301115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
604 AM CDT Mon May 29 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered showers and thunderstorms are forecast
especially for the afternoon period. In addition to cloud to
ground lightning, a few storms could produce heavy rainfall that
could result in localized flooding. Those with outdoor activities
planned for Memorial Day should pay close attention to the radar.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 29, 5:09 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
509 PM CDT Mon May 29 2023

TXZ208-223-292245-
Caldwell TX-Gonzales TX-
509 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of southeastern
Caldwell and north central Gonzales Counties through 545 PM CDT...

At 508 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Palmeto State Park, or 9 miles east of Luling,
moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Luling, Palmeto State Park, Brownsboro, Delhi, Tilmon, Thompsonville,
McNeil and Ottine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2959 9758 2980 9767 2985 9738 2983 9737
      2962 9736
TIME...MOT...LOC 2208Z 169DEG 9KT 2966 9749

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BF
Special weather statement, May 29, 5:14 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
514 PM CDT Mon May 29 2023

TXZ185>187-189-203>205-220-292330-
Bexar TX-Atascosa TX-Uvalde TX-Kerr TX-Medina TX-Real TX-Bandera TX-
Kendall TX-
514 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of Medina, Bandera,
southern Kerr, northeastern Uvalde, northwestern Atascosa,
southwestern Kendall, Bexar and eastern Real Counties through 630 PM
CDT...

At 514 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lost Maples State Natural Area to near Mico to
The Dominion. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Medina, Schertz, Cibolo, Universal City, Live Oak,
Boerne, Selma, Hondo, Devine, Castroville, Bandera, Stinson Municipal
Airport, Tarpley, San Antonio Int Airport, Vanderpool, Randolph AFB,
Leon Valley, Helotes and Fair Oaks Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2911 9924 2928 9951 3007 9984 3008 9936
      2983 9890 2985 9874 2974 9864 2976 9855
      2971 9843 2975 9841 2973 9836 2967 9838
      2956 9830 2954 9826 2955 9823 2949 9819
      2948 9812 2945 9812 2912 9840 2909 9877
TIME...MOT...LOC 2214Z 331DEG 16KT 2983 9958 2948 9895 2965 9861

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 29, 5:22 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
522 PM CDT Mon May 29 2023

TXZ224-225-292300-
Lavaca TX-De Witt TX-
522 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of northeastern DeWitt
and southwestern Lavaca Counties through 600 PM CDT...

At 522 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Fordtran, or 12 miles southeast of Yoakum, moving
northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yoakum, Koerth, Edgar, Terryville, Mount Olive, Sweet Home and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2919 9684 2908 9695 2910 9698 2907 9702
      2920 9731 2944 9713
TIME...MOT...LOC 2222Z 124DEG 18KT 2918 9699

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BF
Local storm report, May 29, 5:46 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 PM CDT MON MAY 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     FLOOD            2 ESE SCENIC OAKS       29.70N 98.65W
05/29/2023                   BEXAR              TX   COUNTY OFFICIAL

            BEXAR FLOOD REPORTS A LOW WATER CROSSING IS
            CLOSED AT OLD FREDERICKSBURG NORTH OF LOST
            CREEK GAP.

&&

BG
Local storm report, May 29, 5:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CDT MON MAY 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      6 WNW BOERNE            29.84N 98.82W
05/29/2023                   KENDALL            TX   911 CALL CENTER

            DISPACTH REPORTS UP TO THREE FEET OF WATER
            OVER THE ROAD AT THE 300 BLOCK OF UPPER
            CIBOLO CREED ROAD.

&&

BG
Special weather statement, May 29, 6:02 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
602 PM CDT Mon May 29 2023

TXZ223-224-292330-
De Witt TX-Gonzales TX-
602 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of north central DeWitt
and southeastern Gonzales Counties through 630 PM CDT...

At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hochheim, or 8 miles west of Yoakum, moving southwest at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuero, Cheapside, Westhoff, Hochheim, Dreyer, Edgar, Sample and
Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2937 9727 2921 9716 2904 9743 2928 9757
TIME...MOT...LOC 2302Z 063DEG 9KT 2926 9729

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:51 PM CDTSpecial Weather StatementEWXGillespie39 min
May 29, 1:59 PM CDTSpecial Weather StatementEWXKendall46 min
May 29, 2:27 PM CDTSpecial Weather StatementEWXKendall48 min
May 29, 2:50 PM CDTSpecial Weather StatementEWXGillespie40 min
May 29, 3:06 PM CDTSpecial Weather StatementEWXLlano39 min
May 29, 3:10 PM CDTSpecial Weather StatementEWXKerr50 min
May 29, 3:22 PM CDTSpecial Weather StatementEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano53 min
May 29, 3:26 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall3 hr
May 29, 3:49 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Kendall3 hr
May 29, 3:54 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 29, 4:03 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
May 29, 4:19 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr56 min
May 29, 4:23 PM CDTSpecial Weather StatementEWXBurnet, Llano52 min
May 29, 4:25 PM CDTAreal Flood AdvisoryEWXGillespie5 min
May 29, 4:30 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
May 29, 4:30 PM CDTSpecial Weather StatementEWXGonzales30 min
May 29, 4:35 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Kendall14 min
May 29, 4:49 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Bexar, Kendall4 hr
May 29, 4:56 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
May 29, 5:09 PM CDTSpecial Weather StatementEWXCaldwell36 min
May 29, 5:14 PM CDTSpecial Weather StatementEWXBandera, Bexar, Kerr, Medina76 min
May 29, 5:22 PM CDTSpecial Weather StatementEWXLavaca38 min
May 29, 5:23 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 29, 5:34 PM CDTSevere Thunderstorm WarningEWXBandera, Real30 min
May 29, 5:35 PM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
May 29, 6:02 PM CDTSpecial Weather StatementEWXDeWitt28 min
May 29, 6:23 PM CDTSpecial Weather StatementEWXUvalde52 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.